MathSciNet Relay Station
MathSciNet bibliographic data
MR750715 (85h:03051) 03E15 (28A05)
Stern, Jacques On Lusin's restricted continuum problem. Ann. of Math. (2) 120 (1984), no. 1, 7–37.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement